MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT SIZE 5; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT SIZE 5; CEMENTLESS FEMORAL STEM
Model Number 01.18.145
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-mar-2021: lot 114556: (b)(4) items manufactured and released on 31-jan-2012.Expiration date: 2016-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2017.
 
Event or Problem Description
Revision surgery performed due to stem loosening 6 years and 3 months after the primary surgery.The surgeon removed all components.The surgery was completed successfully.No other issues were found on other items removed.

Brand Name
STEM: AMISTEM H HA COATED LAT SIZE 5
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11506673
Report Number3005180920-2021-00218
Device Sequence Number2843976
Product Code LZO
UDI-Device Identifier07630030804212
UDI-Public07630030804212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number01.18.145
Device Catalogue Number01.18.145
Device Lot Number114556
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;